MathSciNet Relay Station
MathSciNet bibliographic data
MR234842 05.04 (10.00)
Evdokimov, A. A. Strongly asymmetric sequences generated by a finite number of symbols. (Russian) Dokl. Akad. Nauk SSSR 179 1968 1268–1271.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement